Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 15 (1992), Issue 3, Pages 449-454
http://dx.doi.org/10.1155/S0161171292000607

Subclasses of uniformly starlike functions

1Department of Mathematical Sciences, University of Cincinnati, Cincinnati 45221, Ohio, USA
2Department of Mathematics, College of the Holy Cross, Worcester 01610, MA, USA

Received 23 October 1990; Revised 18 June 1991

Copyright © 1992 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ed Merkes and Mohammad Salmassi, “Subclasses of uniformly starlike functions,” International Journal of Mathematics and Mathematical Sciences, vol. 15, no. 3, pp. 449-454, 1992. doi:10.1155/S0161171292000607